# SDR SWAA2021042257929

- Difficulty date: March 20, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 60,799 hours, 37,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727b-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS727B - BS787 LBL21 WL157. / REMOVED AND REPLACED FLOOR SIDEWALL SUPPORT AT AFT CARGO BAY BS 727 - 847 LBL 21. WL. 157 I.A.W SRM 51-40-02-0G-0. AND DRAWING # 146A7500. FOOR TO SIDEWALL SUPPORT WAS EVALUATED. AND FOUND TO BE OUT OF LIMITS. I.A.W SRM 53-00-53-1A-2; L=1.1' X W=0.7' X D=0.007' FROM ORIGINAL THICKNESS OF 0.040' PART CALLED REPAIRABLE BY REPLACEMENT
